# SDR C2XA95IA020

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31807
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S5337122925000
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH- DURING C-CHECK INSPECTION, FRAME SUPPORT FOR THE MAIN CARGO DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (TT 13791.2).  (TC 18138).  (X)
